# SDR IPXA12M74265

- Difficulty date: June 23, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, UPPER SURFACE OF CENTER WING TANK HAS EXFOLIATION CORROSION AT STRINGER RS 16,17, 18 BETWEEN FS 1199-1219 AND RBL 102.  REPAIRED CENTER WING UPPER SURFACE BETWEEN STA 1199.0 AND 1219.0 AT STRINGER 16, 17 AND 18, XCW-102 REF EA 011-5730-01-A4051 REV I/R AND EO MD11-5730-47767-A.
